DAA bloat/fluid retention?
- 12-15-2011, 08:28 AM
DAA bloat/fluid retention?
Is it possible that daa say if it raises T by approx 40% that this raise could casue an increase in estrogen also or is this not enough of a raise for e to increase?
I have been loading tf2 for 11 days so far, i have noticed nothing but the last 5-6days i have got bloated and smoothed out quite a bit on my abdomen and torso with a watery apperance
could this bloat and watery appearance be due to increased E, or is this not possible assuming i have had a slight increase in T, but as said i have noticed no signs of increased T as yet (11days in)
i do have ibs so suffer with bloat/fluid retention most of the time, but i havnt changed anything dietry since tf2 and b4 starting things were going along quite ok and also for the first 6 days of its use, its the last 5-6days that this effect has happened
(it has not affected my bowels in any way as other users have reported)
if it is anything to do with the tf2 could this effect go or reduce with continued usage?
I noticed on the label it says if possible consume with food, why is this?
i have been drinking it twice a day in water but may switch and take with a meal if its more beneficial/effective?
(this is a side thread from my daa not working thread)
Any thoughts suggestions.
- 12-15-2011, 08:40 AM
DAA raises everything. Makes more LH. If your body is going to make more estrogen then it will. I always take daa along side some sort if prolactin control and AI. Without it I get bloat.RecoverBro ELITE
- 12-15-2011, 12:25 PM
But do you notice sides of raised T again when used solo only?
i havnt noticed any positive effects yet of raised T (12days loading)
12-15-2011, 12:45 PM
I am not totally sure as yet if the tf2 is causing bloat and fluid retention the jury is not out, but it is very coincidental its slowly increased from day 6 to present.
Is it common for people to get raised E just from using daa products?
I can only use certain natty ai supps such as dim, resveratrol, triazole, etc (cant use erase), would a shbg inhibiter such as divanill (division 1) not be suitable and it must be a ai (i guess so if its for reducing elevated e)
Thanks people for advice and input.
12-16-2011, 01:55 PM
where are the knowledgable minds of this nature
12-16-2011, 04:55 PM
E-PHARM Nutrition Representative
Better one ugly truth than a million pretty lies
Check Out Ur-Spray and D-Serine at Prototype Nutrition
12-18-2011, 07:48 AM
Thanks man, wasnt sure if say an approx increase of 40% would rasie E enough to cause bloat in particular fluid retention
still cant say i noticed anything positive from 12 days loading perhaps it was not long enough for me to start feeling it although most report effects much quicker
02-24-2012, 10:23 AM
I've been on DAA for over a year now with, maybe - a month off it during that time.I haven't had any bloating issues ... though I do usually either Erase or IGF-2, or some other compound that seems to work as an A/I. I also take a lot of grape seed extract on a daily basis.And - as far as DAA "loading" ... lol - I wouldn't call it loading. 6 grams a day is normal dosage for me! I feel great - no problems at all.And - yes I did get bloods done about six months ago after about 6 months on TTF2. No, I didn't have elevated E2 but ... YES ... my Test levels WERE elevated and came back with a big bold "HIGH" next to them. My total test was 950 ng/ml and my free test was 34 ng/ml. The upper limits for those are normally 850 / 24 respectively.And I'm 50 (was 49 when I got the bloods done). I had been off all other compounds for two months EXCEPT the DAA at the time the bloods were drawn.
02-24-2012, 11:01 AM
02-24-2012, 12:40 PM
Sounds good, but it seemed to bloat me and i didnt use an ai as you mentioned, i stopped i after 12days of loading, got really bloated and external fluid retention
02-24-2012, 03:12 PM
02-24-2012, 03:13 PM
02-27-2012, 06:37 AM
02-27-2012, 07:38 AM
Similar Forum Threads
- By comacho in forum IGF-1/GHReplies: 11Last Post: 01-02-2010, 06:21 PM
- By carl666 in forum AnabolicsReplies: 12Last Post: 12-01-2009, 12:07 PM
- By Mr.50 in forum IGF-1/GHReplies: 0Last Post: 07-05-2009, 03:10 AM
- By grape ape in forum Male Anti-Aging MedicineReplies: 1Last Post: 03-21-2007, 07:37 PM
- By halljo in forum SupplementsReplies: 26Last Post: 07-02-2006, 10:39 PM